# SDR CALA0600335

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768465
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN L-1 DOOR FORWARD SIDE UPPER HINGE INTERCOSTAL LOWER WEB AT STA 294.5-312, S10L.  THE INTERCOSTAL WEB WAS REPAIRED IAW ECRA 5311-01270 AND A DIP WAS INITIATED TO REINSPECT THE AREA.
